72.8K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

A hint whilst taking Tamoxifen!!!

3 REPLIES 3
IlsonLiz
Member

Re: A hint whilst taking Tamoxifen!!!

Thanks a lot! That is helpful. That is what is happening to me at the moment
Cotts
Member

Re: A hint whilst taking Tamoxifen!!!

Hi Mary
I get mine from Boots its there own make and called extra strength! X
mary32
Member

Re: A hint whilst taking Tamoxifen!!!

Hi Cotts

 

My nails have not been great recently, never thought to put it down to the tam. I will give the omega 3 a go, thanks.

 

Mary

Cotts
Member

A hint whilst taking Tamoxifen!!!

I have been taking Tamoxifen since July 2012 initially all seemed to be going well apart from awful hot flushes! I then developed very flaky nails and dry eyes!! Following a visit to my optician he told me dry eyes are a known side effect ! I did a bit of research and now take Omega 3 1000mg per day with fantastic results! Nails and eyes are back to normal! Hope this is useful for someone out there!